Advances in Differential Equations

$L_p$ theory for the linear thermoelastic plate equations in bounded and exterior domains

Robert Denk, Reinhard Racke, and Yoshihiro Shibata

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The paper is concerned with linear thermoelastic plate equations in a domain $\Omega$: $$ u_{tt} + \Delta^2u+ \Delta \theta = 0 \ \text{ and }\ \theta_t - \Delta\theta - \Delta u_t = 0 \quad\text{in $\Omega\times(0, \infty)$}, $$ subject to the Dirichlet boundary condition $u|_\Gamma = D_\nu u|_\Gamma = \theta|_\Gamma = 0$ and initial condition $(u, u_t, \theta)|_{t=0} = (u_0, v_0, \theta_0) \in W^2_{p, D}(\Omega)\times L_p\times L_p$. Here, $\Omega$ is a bounded or exterior domain in ${{\mathbb R}}^n$ ($n\geq2$). We assume that the boundary $\Gamma$ of $\Omega$ is a $C^4$ hypersurface and we define $W^2_{p, D}$ by the formula $W^2_{p, D} = \{ u \in W^2_p : u|_\Gamma = D_\nu u|_\Gamma = 0\}$. We show that, for any $p \in (1, \infty)$, the associated semigroup $\{T(t)\}_{t\geq0}$ is analytic. Moreover, if $\Omega$ is bounded, then $\{T(t)\}_{t\geq0}$ is exponentially stable.

Article information

Source
Adv. Differential Equations Volume 14, Number 7/8 (2009), 685-715.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355867231

Mathematical Reviews number (MathSciNet)
MR2527690

Zentralblatt MATH identifier
1182.35034

Subjects
Primary: 35B40: Asymptotic behavior of solutions 35Q72 74F05: Thermal effects

Citation

Denk, Robert; Racke, Reinhard; Shibata, Yoshihiro. $L_p$ theory for the linear thermoelastic plate equations in bounded and exterior domains. Adv. Differential Equations 14 (2009), no. 7/8, 685--715. https://projecteuclid.org/euclid.ade/1355867231.


Export citation